# SDR WLDA2004114

- Difficulty date: October 14, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N271
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4462
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1668501
- Condition: Dented
- Location: Lt Wing Nr3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A CHECK, FOUND SHARP DENT ON LT WING NR 3 SLAT UPPER SKIN AND INNER RIB AT STA XOS 414.  REPAIRED DAMAGE AREA PER EGAT EI W2004A 57B-581 REV 00(MD-11 SRM VOL.I 57-10-00 FIG 33).  PERFORMED SLAT OPERATION AND CONDITION CHECK, FOUND SATISFACTORY.
